Is a foul odor of the vagina associated with the birth control Depo-Provera?

I've been off of the shot for a little over two months now and recently finished my first period afterwards. But this really foul smell has been lingering from my vagina. There's also a sort of rust color discharge residue being left on my underwear. And when I use the restroom, there's traces of light blood. The only possible connection I can make is that it's some sort of after effect I'm experiencing from the shot. Has anyone experienced this as well?

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • depo provera make vagina stank
  • can the depo shot cause vaginal odor
  • depo shot vaginal odor
  • how to stop vaginal odor due to depo provera shotcures
  • I got my depo shot and now my vagina stinks
  • i switched birth control and now my vagina smells weird
  • having a foul discharge odor since stopping depo
  • on depo i dont get a period but i get a vaginal smell
  • period with depo shot stinks
  • birth control shot make vagina smell
  • smelly odor from vagina using Depot
  • taking the depo shoy cause vaginal smell
  • two months without birth control and now i have vaginal odor
  • vaginal changes due to depo provera
  • vaginal odor after depo shot
  • vaginal odor depo provera shot
  • vaginal odor due to depo provera shot
  • vaginal smell while on depo shot
  • foul odor comes from depo
  • does the depo shot give vagina scent
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

5 Responses to Is a foul odor of the vagina associated with the birth control Depo-Provera?

  1. luna_moon says:

    the depo is a awful birth control now a days you cant take it for more then 3 years cause weight gain and other problems…

    you could have a yeast infection you may want it looked at maybe a pap for a update on the new birth control… or maybe a bladder infection.
    please rethink about the depo shot ;) have a good one… good luck!

  2. Melonie M says:

    I was on the shot for about a year and never experienced this …you may need to call you GYN and let them know whats going on…and get checked out

  3. sunny_gurl113 says:

    Is it possible that maybe you have a tampon that got pushed back to far? This would produce a foul oder and it does happen. Go to your gyn.

  4. Nichole says:

    I was on that when I was 16, it gave me a period for a year.
    Son of a bitchin thing…

  5. Lady Luckiller says:

    It could be Bacterial Vaginosis . This is the name of a condition in women where the normal balance of bacteria in the vagina is disrupted and replaced by an overgrowth of certain bacteria. It is sometimes accompanied by discharge, pain, itching, or burning. I would contact a doctor about this, I am not saying that you definitely have this but as you say that you have a discharge that smells a bit, this could be the case xxxxx good luckxx

Leave a Reply